Illinois, 2008

Hail and Damaging Winds in Illinois, June 8, 2008

June 8, 2008 · NWS LOT · 11 events in 6 counties and zones

Strong to severe thunderstorms moved across parts of northern Illinois during the late morning and early afternoon hours of June 8th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$42,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Strong to severe thunderstorms moved across parts of northern Illinois during the late morning and early afternoon hours of June 8th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 8, 5:45 AM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 8, 5:45 AM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
645 AM CDT SUN JUN 8 2008

.DISCUSSION...
343 AM CDT

WHILE SOME SORT OF CONVECTION IS LOOKING LIKE A GOOD BET
TODAY...MORE CONVECTION WILL LIKELY DEVELOP TO OUR WEST ALONG THE
SURFACE BOUNDARY DURING THE DAY TODAY. THIS CONVECTION IS THEN
FORECAST TO PEEL SLOWLY OFF THE FRONT AND PROBABLY INTO OUR CWA
SUNDAY NIGHT...DEPENDING ON HOW MESOSCALE DETAILS PLAY OUT
TODAY...SOME SEVERE POTENTIAL COULD EXIST INTO TONIGHT IF ATMOSPHERE
IS ABLE TO RECOVER SUFFICIENTLY OR ISNT OVERTURNED IN THE FIRST
PLACE.

SHORT RANGE MODELS IN PRETTY GOOD AGREEMENT ON SWINGING SLIGHTLY
HIGHER AMPLITUDE SYNOPTIC SCALE SHORTWAVE AROUND THE BASE OF THE
TROUGH MONDAY...WHICH SHOULD THE SURFACE BOUNDARY A GOOD KICK TO
MOVE EASTWARD. THIS CERTAINLY JUSTIFIES KEEPING POPS HIGH THROUGH
MONDAY...THOUGH CURRENT TIMING WOULD TEND TO FAVOR OUR SOUTHERN
COUNTIES FOR HIGHER SEVERE PROBABILITIES. THE SEVERE THREAT MONDAY
WILL HINGE ON MESOSCALE DETAILS THAT JUST CANT BE RESOLVED THIS FAR
OUT...BUT SYNOPTICALLY THE SET-UP IS CERTAINLY FAVORABLE.

LIKELY OF GREATER CONCERN OVER THE NEXT 48 HOURS IS GOING TO BE THE
HEAVY RAINFALL/FLOODING POTENTIAL. AIRMASS IS VERY JUICED UP WITH
DEWPOINTS WELL INTO THE 70S AND PWATS PROGGED TO APPROACH TWO
INCHES. GIVEN THIS AMOUNT OF MOISTURE...THUNDERSTORMS SHOULD BE VERY
EFFICIENT RAIN PRODUCERS...WITH RAINFALL RATES LOCALLY IN EXCESS OF
2 INCHES PER HOUR QUITE REASONABLE. BELIEVE THAT THERE IS CERTAINLY
A FLASH FLOOD POTENTIAL BETWEEN NOW AND MONDAY...BUT REALLY NOT
COMFORTABLE ENOUGH WITH TIMING/LOCATION OF GREATEST THREAT ATTM TO
HOIST A FFA AND DIDNT FEEL COMFORTABLE WITH A 48 HOUR LONG BLANKET
FFA COVERING THE ENTIRE CWA. FOR NOW...WILL HIT THE FLASH FLOOD
POTENTIAL HARD IN THE HWO AND MENTION +RA IN TEXT FORECAST AND LET
NEXT SHIFT RE-ACCESS POSSIBLE NEED FOR A FLASH FLOOD WATCH.

FOCUS OF THE FORECAST WAS ON THE SHORT TERM AND MADE NO CHANGES TO
GRIDS BEYOND MONDAY. TEMPERATURE FORECAST...PARTICULARLY THE HIGH
TEMPS...WILL ALSO HINGE ON CONVECTIVE EVOLUTION SO TEMP FORECAST
COULD BE A BIT GENEROUS IS CLOUDS/PRECIP DOMINATE EITHER TODAY OR
SUNDAY. ON THE OTHER HAND...IT WOULDNT TAKE TOO MUCH JUNE SUN FOR
TEMPS TO REALLY RESPOND...SO GENERALLY FOLLOWED THE TREND OF
PREVIOUS FORECAST.

IZZI

&&

.AVIATION...

12Z TAFS...MAIN CONCERN THIS PERIOD CONTINUES TO BE CHANCE OF
PRECIP AND CONVECTION. ISOLATED SHOWERS CONTINUE TO FORM AND
QUICKLY MOVE NORTHEAST ACROSS NORTHERN IL THIS MORNING. VERY
LITTLE LIGHTNING WITH THESE SHOWERS AND WILL HANDLE THESE WITH A
VCSH GROUP FOR A FEW HRS. ATTENTION THEN TURNS TO COMPLEX OVER IA.
NOT SURE IF THIS WILL HOLD TOGETHER AS IT MOVES ACROSS NORTHERN IL
LATER THIS MORNING INTO THIS AFTERNOON. THINK IT WILL MAKE IT TO
RFD AND HAVE INCLUDED A TEMPO FOR THUNDER THERE BUT WILL LIKELY BE
DISSIPATING AS IT CONTINUES EAST. SO HAVE INCLUDED JUST A VCTS FOR
THE CHICAGO AREA TERMINALS THIS AFTERNOON INTO EARLY THIS EVENING
FOR ONE OF TWO POSSIBLITIES...EITHER CONVECTION ACROSS IOWA DOES
MAKE IT TO NORTHEAST IL OR IT DOESN/T AND ISOLATED CONVECTION
FIRES ALONG VARIOUS OUTFLOW BOUNDARIES THAT EXIST ACROSS THE AREA.
THIS EVENING APPEARS QUIET WITH MORE ACTIVITY DEVELOPING AHEAD OF
THE APPROACHING COLD FRONT LATE TONIGHT.

OTHER CONCERN TODAY ARE THE WINDS. IN THE SHORT TERM...SOUTHEAST
WINDS BEHIND EARLIER BOUNDARY WILL TURN BACK SOUTHWEST OVER THE
NEXT FEW HRS THEN BEGIN TO INCREASE BY LATE MORNING AND EARLY
AFTERNOON. GUSTS TO 25+KTS LIKELY DURING MUCH OF THE AFTERNOON
BUT WIND SPEEDS/GUSTS MAY BE LIMITED BY DEBRIS CLOUDS/CONVECTION
THROUGH THE MORNING HRS. EXPECT MAINLY VFR CIGS THROUGH THIS
EVENING AWAY FROM PRECIP...BRIEF MVFR/IFR CIGS POSSIBLE WITH ANY
HEAVIER SHOWERS/STORMS WITH MVFR CIGS POSSIBLE TOWARD THE END OF
THE PERIOD. CMS

&&

.MARINE...
130 AM...

HIGH PRESSURE WILL REMAIN PARKED OVER THE SOUTHEASTERN STATES FOR
THE NEXT FEW DAYS. A TROUGH OF LOW PRESSURE OVER THE CENTRAL
PLAINS HAS AN ASSOCIATED FRONTAL BOUNDARY WHICH EXTENDS NORTHEAST
INTO INTO MINNESOTA. A SERIES OF WEAK LOWS WILL RIPPLE ALONG THE
FRONT TO THE NORTHEAST INTO THE UPPER MISSISSIPPI VALLEY FORCING
THE NORTHERN PORTION OF THE FRONT EAST TO LAKE SUPERIOR. A
STRONGER LOW WILL DEVELOP OVER THE CENTRAL PLAINS TODAY. THIS LOW
WILL TRACK TO THE NORTHEAST AS THE FRONTAL BOUNDARY MOVES SLOWLY
EASTWARD. THE FRONT WILL FINALLY MOVE EAST ACROSS LAKE MICHIGAN
LAKE TONIGHT OR MONDAY MORNING. DAYTIME HTG ON SUNDAY MIXING
FORCING MIXING OF WINDS TO NEAR 30 KTS ALOFT TO SFC. THIS BLOWING
OFFSHORE TO NEARSHORE WATERS IN LT MRNG THRU AFTN. THUS ISSUING
ANOTHER SCA FOR SUNDAY FOR HIGH WINDS...ALTHO WAVES WORKING FROM
OFFSHORE SHUD BE 4 FEET OR LESS.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745.

&&
Hazardous weather outlook, Jun 8, 3:22 AM CST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
422 AM CDT SUN JUN 8 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
090930-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
422 AM CDT SUN JUN 8 2008 /522 AM EDT SUN JUN 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SOME MAY PRODUCE:
    VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    HAIL UP TO THE SIZE OF QUARTERS.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS...POSSIBLY SEVERE...COULD MOVE INTO NORTH CENTRAL
  ILLINOIS BY MID TO LATE MORNING...AND INTO NORTHEASTERN ILLINOIS
  AND NORTHWEST INDIANA BY MIDDAY.

  ADDITIONAL THUNDERSTORMS...WITH A CONTINUED THREAT OF SEVERE
  WEATHER AND HEAVY RAINFALL ARE LIKELY TONIGHT.

  DISCUSSION:

  IF THUNDERSTORMS MOVING ACROSS IOWA EARLY THIS MORNING
  SURVIVE...THEY WOULD LIKELY ARRIVE IN NORTH CENTRAL ILLINOIS
  DURING THE MID TO LATE MORNING...AND SPREAD EASTWARD ACROSS THE
  REMAINDER OF THE OUTLOOK AREA DURING THE EARLY AFTERNOON. WHILE
  THUNDERSTORMS ARE CURRENTLY EXPECTED TO ARRIVE BEFORE
  TEMPERATURES FULLY HEAT UP...THERE STILL WILL BE SOME POTENTIAL
  FOR SEVERE WEATHER WITH DAMAGING WINDS THE PRIMARY THREAT.

  IT IS ALSO POSSIBLE THAT THE THUNDERSTORMS OVER IOWA EARLY THIS
  MORNING WILL DISSIPATE BEFORE ARRIVING...IN WHICH CASE THE
  REMNANT BOUNDARIES FROM THESE STORMS COULD LEAD TO MORE SEVERE
  THUNDERSTORMS DEVELOPING THIS AFTERNOON AND EARLY THIS EVENING.

  IN ADDITION...ANOTHER PERIOD OF THUNDERSTORMS IS EXPECTED
  TONIGHT AS A FRONTAL BOUNDARY TO OUR WEST INCHES CLOSER TO THE
  REGION. ONCE AGAIN...THE PRIMARY SEVERE WEATHER THREAT FROM
  THESE STORMS WILL BE LOCALLY DAMAGING WINDS IN EXCESS OF 60 MPH.

  DUE TO THE EXTREMELY HUMID AIRMASS IN PLACE...ANY THUNDERSTORMS
  THAT FORM TODAY AND TONIGHT WILL HAVE THE POTENTIAL TO PRODUCE
  TORRENTIAL DOWNPOURS OF LOCALLY GREATER THAN TWO INCHES PER
  HOUR. STORM TOTAL RAINFALL COULD EXCEED THREE INCHES IN
  SPOTS...WHICH WOULD LIKELY RESULT IN FLASH FLOODING.

  FINALLY...FLOODING WILL CONTINUE ALONG PORTIONS OF THE KANKAKEE
  RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS ARE LIKELY AGAIN MONDAY...WITH A CONTINUED THREAT
  FOR HEAVY RAINFALL AND FLASH FLOODING. IN ADDITION...THERE DOES
  APPEAR TO BE AT LEAST POTENTIAL FOR SEVERE WEATHER...ESPECIALLY
  ACROSS NORTHWEST INDIANA AND EAST OF INTERSTATE 55 IN ILLINOIS.

  THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY THROUGH FRIDAY.

  ALSO...PORTIONS OF THE KANKAKEE RIVER WILL REMAIN IN FLOOD.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS MAY BE NEEDED AS EARLY AS MID TO LATE MORNING AND
  CONTINUE THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-090930-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
422 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH THIS EVENING.

ALSO...THUNDERSTORMS...SOME POSSIBLY SEVERE WITH WIND GUSTS OVER
35 KNOTS...ARE LIKELY TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
AGAIN MONDAY.

THUNDERSTORMS ARE LIKELY AGAIN MONDAY...WITH A CHANCE OF
THUNDERSTORMS WEDNESDAY THROUGH FRIDAY AS WELL.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-090930-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
422 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT...WITH SOME STORMS
POSSIBLY SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS POSSIBLE MONDAY...AND AGAIN WEDNESDAY THROUGH
FRIDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

IZZI

The radar

The Milwaukee radar (KMKX), 99 km away, was scanning. The volume nearest the first event began at 14:41 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Winnebago

When
June 8, 8:42 AM CST
Where
Winnebago County, 0.89 mi NW of Pecatonica
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
42.309, -89.362

A large tree limb was blown down on 7th Street.

Thunderstorm Wind, Ogle

When
June 8, 9:55 AM CST
Where
Ogle County, Mt Morris
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.050, -89.430

Multiple trees were blown down and signs were bent over.

Thunderstorm Wind, Ogle

When
June 8, 10:00 AM CST
Where
Ogle County, 0.31 mi SSW of Oregon
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Newspaper
Coordinates
42.016, -89.333

A tree was blown down onto power lines which knocked out power to some businesses.

Thunderstorm Wind, McHenry

When
June 8, 10:07 AM CST
Where
McHenry County, 0.84 mi S of Mc Henry
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.338, -88.272

A tree was blown down near Center and Kane Street.

Thunderstorm Wind, McHenry

When
June 8, 10:15 AM CST
Where
McHenry County, Crystal Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.230, -88.330

A large tree was blown down.

Lightning, McHenry

When
June 8, 10:15 AM CST
Where
McHenry County, 1.38 mi WNW of Lake in the Hills
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
42.187, -88.345

A house was struck by lightning on Heavens Gate Street.

Thunderstorm Wind, Winnebago

When
June 8, 10:28 AM CST
Where
Winnebago County, 0.36 mi N of Cherry Vly
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.235, -88.951

A large tree was blown down on East State Street.

Hail, Kane

When
June 8, 10:37 AM CST to 10:39 AM CST
Where
Kane County, Elgin
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.030, -88.280

Thunderstorm Wind, Kane

When
June 8, 11:15 AM CST
Where
Kane County, 0.52 mi E of Montgomery
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
41.730, -88.340

A patio swing was picked up and thrown over a fence. Cast iron patio furniture was mangled. A trampoline was blown several houses down a street.

Thunderstorm Wind, Cook

When
June 8, 11:40 AM CST
Where
Cook County, 0.7 mi ESE of Chicago
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
County Official
Coordinates
41.827, -87.637

A tree was blown down onto a car on the 400 block of West 37th Street.

Thunderstorm Wind, Will

When
June 8, 11:40 AM CST
Where
Will County, 0.15 mi NW of Plainfield
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
41.601, -88.202

Near Route 59 and Fort Beggs Street, benches, bleachers and fences were damaged at Central High School. A roof was damaged on the Plainfield Tech Building and minor damage was reported to the Plainfield Tornado Memorial. Witnesses reported seeing a gustnado just ahead of the main line of thunderstorms.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111471, 99811, 109752, 99803, 99804, 99826, 99805, 99801, 99806, 99808, 99810.